# SDR EE4Y2022031715258

- Difficulty date: March 17, 2022
- Submitted: March 17, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N242NV
- Make and model: Airbus A320-214
- Aircraft serial: 013
- Aircraft time: 53,699 hours, 38,112 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: D57251092200
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MAINTENANCE ACCOMPLISHMENT WAS FOUND AT LH WING LOWER SKIN PLATE REINFORCEMENT AT RIB#7 FRONT SPAR UNDER PYLON AREA WITH CORROSION, NO ALLOWABLE DAMAGE LIMITS WERE FOUND AT SRM A320, DUE TO THIS FACT DETAILS WERE SENT TO AIRBUS ASKING FOR REPAIR INSTRUCTIONS AND FINAL APPROVAL. AFTER AIRBUS EVALUATION, REPAIR INSTRUCTIONS WERE PROVIDED UNDER DOSSIER 81021371. THE REPAIR WAS UNDLE UNDER COO JOB A1M079 ITEM 5-1
